Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking Amlodipine Besylate, potassium and magnesium. Could I take Coq10 for blood pressure?

User rating for this question
Excellent
Answered by
Practicing since : 2007
Answered : 1201 Questions
Question
I take 10mg of Amlodipine Besylate daily. I'm trying to take 500mg of Potassium and 500mg Magnesium daily as well. Could I take 15-30mg of Coq10? Would that be helpful with blood pressure? I take .05 mg of Lorazepam. How many hours should I wait before a glass of red wine?
Posted Thu, 22 Aug 2013 in General Health
 
 
Answered by Dr. Jorge Brenes-Salazar 48 minutes later
Dear XXXXXXX

Greetings. The Co-Q will not have an impact on your blood pressure, it may help with your cholesterol profile.

The half life of lorazepam can range from 9 to 24 hours; usually a minimum of 12 hours should ellapse; they can have additive effects since alcohol works on the same receptors as lorazepam (GABA receptors)

Best regards,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
 
Follow-up: Taking Amlodipine Besylate, potassium and magnesium. Could I take Coq10 for blood pressure? 13 minutes later
Thank you, Doctor.
 
 
Answered by Dr. Jorge Brenes-Salazar 9 minutes later
Most welcome XXXXXXX best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor